# SDR 97FDEA00387

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651593130
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01) ON FRAME AT BS 560, STR 26L.  *S/D*  REMOVED CORROSION ON FRAME AT BS 560, STR 26L.  FOUND TO BE OUT OF LIMITS PER FED-EX SRM 53-10-1.  REMOVED DAMAGED AREA PER FED-EX SRM 51-40-3.  REPAIRED PER FED-EX SRM 51-40-3.  ALODINED AND PRIMED PER FED-EX M/M 51-20-151.  INSTALLED REPAIR PER FED-EX SRM 51-30-2.
